Journal of Mathematics of Kyoto University

Instability of standing waves for nonlinear Schrödinger equations with inhomogeneous nonlinearities

Reika Fukuizumi and Masahito Ohta

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 45, Number 1 (2005), 145-158.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250282971

Digital Object Identifier
doi:10.1215/kjm/1250282971

Mathematical Reviews number (MathSciNet)
MR2138804

Zentralblatt MATH identifier
1089.35067

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Fukuizumi, Reika; Ohta, Masahito. Instability of standing waves for nonlinear Schrödinger equations with inhomogeneous nonlinearities. J. Math. Kyoto Univ. 45 (2005), no. 1, 145--158. doi:10.1215/kjm/1250282971. https://projecteuclid.org/euclid.kjm/1250282971


Export citation